Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Getting dizzy, cold sweats, clammy, heavy headed. What can it be when my vision starts to blur?

hi, ive been getting dizzy, cold sweats, clammy, heavy head, hearing dims, i see bright fluro colours until i can only see black, i cant stand or sit and have to lean on something and it lasts a few seconds. it can happen at any time during any day. blood tests have been done and everything seems fine including blood sugar levels. other doctors keep shrugging me off. I am now wearing glasses as i cant see far away very well, but usually only when i drive. please advice. Thanks
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Hi, welcome to HCM.
Your problem is possibly related to eye or brain. It is not related to blood disorders.
I will advise please do dedicated eye check up from opthlmamologist. If it comes normal then go for Mri brain. No need to do other investigation.
It will nearly solve the issue.
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor